# SDR DALA2019031001546

- Difficulty date: March 9, 2019
- Submitted: March 10, 2019
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 72,750 hours, 53,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON SUPPORT WEB FITTING ON INTERNAL STRUCTURE OF WHEEL WELL NLG RT SIDE. SUPPORT WEB FITTING ON INTERNAL STRUCTURE OF WHEEL WELL NLG RT SIDE WAS REPAIRED PER ERA 576251-14 REV. ORIGINAL. ( SECTION I TEMPORARY REPAIR ) AND ETI-88-19-018 REV. 5. PERFORM SECTION II AT OR BEFORE 24 MONTHS AFTER INSTALLATION OF SECTION I PER ERA 576251-14 REV ORIGINAL. (LP0977482)
